Open Access
Translator Disclaimer
Fall 2011 On the classification of degree 1 elliptic threefolds with constant j-invariant
Remke Kloosterman
Illinois J. Math. 55(3): 771-803 (Fall 2011). DOI: 10.1215/ijm/1369841784

Abstract

We describe the possible Mordell–Weil groups for degree 1 elliptic threefold with rational base and constant $j$-invariant. Moreover, we classify all such elliptic threefolds if the $j$-invariant is nonzero. We can use this classification to describe a class of singular hypersurfaces in P(2, 3, 1, 1, 1) that admit no variation of Hodge structure (Remark 9.3).

Citation

Download Citation

Remke Kloosterman. "On the classification of degree 1 elliptic threefolds with constant j-invariant." Illinois J. Math. 55 (3) 771 - 803, Fall 2011. https://doi.org/10.1215/ijm/1369841784

Information

Published: Fall 2011
First available in Project Euclid: 29 May 2013

zbMATH: 1283.14014
MathSciNet: MR3069283
Digital Object Identifier: 10.1215/ijm/1369841784

Subjects:
Primary: 14J30
Secondary: 11G05, 14J27

Rights: Copyright © 2011 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.55 • No. 3 • Fall 2011
Back to Top